RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1313–1318 (Mi de10008)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation

V. V. Basov

St. Petersburg State University, Research Institute of Mathematics and Mechanics

Full text: PDF file (1019 kB)

English version:
Differential Equations, 1999, 35:10, 1328–1333

Bibliographic databases:

Document Type: Article
UDC: 517.925.51
Received: 06.10.1997

Citation: V. V. Basov, “On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation”, Differ. Uravn., 35:10 (1999), 1313–1318; Differ. Equ., 35:10 (1999), 1328–1333

Citation in format AMSBIB
\Bibitem{Bas99}
\by V.~V.~Basov
\paper On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1313--1318
\mathnet{http://mi.mathnet.ru/de10008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757708}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1328--1333


Linking options:
  • http://mi.mathnet.ru/eng/de10008
  • http://mi.mathnet.ru/eng/de/v35/i10/p1313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Basov, “Bifurcation of the Equilibrium Point in the Critical Case of Two Pairs of Zero Characteristic Roots”, Proc. Steklov Inst. Math., 236 (2002), 37–52  mathnet  mathscinet  zmath
    2. V. V. Basov, “Bifurcation of the Point of Equilibrium in Systems with Zero Roots of the Characteristic Equation”, Math. Notes, 75:3 (2004), 297–314  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:30
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019